# SDR HEEA065301

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Nozzle
- Part number: 23062753
- Condition: Cracked
- Location: Turbine
- Part time: 833 hours
- Component: 6898735
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO EXCESSIVE OIL CONSUMPTION (1 QUART PER MINUTE).  UPON INSPECTION OF TURBINE PARTS NOTED VANES CRACKED AND ERODED MAR-M COATING.
